# SDR DALA2023102708865

- Difficulty date: October 27, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 55,752 hours, 39,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXTERIOR OVERWING EMERGENCY LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE POWER SUPPLY PER B717 AMM 33-51. LIGHTS OPERATIONAL CHECK WAS GOOD. AIRCRAFT IS OK FOR SERVICE. (LP #4992178)
